# SDR FDEA202304040560

- Difficulty date: April 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD 252BF HAS PUNCTURE  DAMAGE FABRICATED  NEW FLOORBOARD 252BF REF FEDEX SRZ-25-005.  MAJOR REPAIR.
